# SDR C77A20170922001

- Difficulty date: September 20, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000205
- Aircraft time: 26,686 hours, 15,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE AFT CARGO DOORWAY FWD FITTING P/N 170-85492-403, CENTER FITTING P/N 170-85251-401, AND/OR AFT FITTING P/N 170-85493-403 ON SEVERAL AIRCRAFT DURING BASIC CHECK. REPLACEMENT OF THESE FITTINGS AS A MAJOR REPAIR. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED AFT CARGO DOORWAY - FWD, CENTER, AND AFT LOWER SEAL REST FITTINGS BY PART REPLACEMENT. THE REPLACEMENT IS ACCOMPLISHED USING THE PRODUCTION DRAWINGS AND SRM CHAPTER 51 PROCEDURES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, NO CHANGES TO THE EXISTING INSPECTION PROGRAM ARE REQUIRED.
